# SDR CALA0400626

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26793
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 3 SLAT LOWER EXTERNAL SKIN AT WS 270.  A REPAIR WAS INSTALLED IAW SRM 57-43-01.
